I have been taking arimidex for a little over a year and would like to know what kind of supplements in addition to exercise help with side affects... Also have having issues with red lines on face? Do you think it could be related to arimidex?
Armidex ( anastrozole): the following is a link that lists the possible side effects and there percentages. Without fully understanding the biochemical cause of the joint pain it is difficult to make recommendations. Best to discuss with your pharmacist and your doctor. I don't know whether glucosamine chondroitin would be a possibility or not, but it is for joint pain. The red lines on face could be from the Armidex.
I take One-a-Day multivitamins for women and one 2000 mg of Schiff glucosamine daily. I also exercise daily for about an hour. These supplements have greatly helped me diminish my side effects from the Anastrozole (generic for Arimidex), specifically, joint and muscle pain and chronic fatigue. Without them I would not function normally and may have given up taking the Anastrozole. I have been on Anastrozole for 18 months. I have developed Osteopenia and my vitamin D is borderline. The multi-vitamins provide me with the Calcium and the vitamin D by body needs. I live an active, normal life, and my side effects have not been as debilitating as it has been for other women. Please try taking the supplements to see if it will help you, too. Make sure that whatever brand you buy, it is a high quality brand, because not all supplements are made the same and some are of poor quality or do not contain what they claim to have. As for the red lines of your face, sorry I can't comment because I do not have any. They may be caused by something else.
My mom is using combination of supplements from a company called USANA, maker of high quality, pharmaceutical grade supplements. It tagets cellular nutrition and repair. She is using Essentials (mega antioxidant and mineral), proflavanol c(grapeseed extract), procosa (glucosamine), coquinone (coenzyme10), active calcium and vitamin D, hepasil dtx(milk thistle to cleanse her liver), pure rest (melatonin) She used this as soon as she was diagnosed, inbetween and after chemo. It helped her a lot when it comes to energy with minimal side effects.
She is 64 yo and doing very well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jun 2011 • 2 answers
I have stopped taking Arimidex recently due to weight gain, even though I work out and watch my food
Updated 5 Apr 2012 • 1 answer
Updated 18 May 2013 • 2 answers
Updated 19 Nov 2013 • 1 answer
Updated 1 Feb 2015 • 1 answer